Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Tensor products of locally convex modules and applications to the multiplier problem

Author: Roger Rigelhof
Journal: Trans. Amer. Math. Soc. 164 (1972), 295-307
MSC: Primary 43A22; Secondary 46M05
MathSciNet review: 0293335
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we present a representation theorem for the tensor product of locally convex modules. This theorem has a number of consequences in the study of the multiplier problem in harmonic analysis, and the remainder of the paper is devoted to these applications.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 43A22, 46M05

Retrieve articles in all journals with MSC: 43A22, 46M05

Additional Information

PII: S 0002-9947(1972)0293335-4
Keywords: Locally convex modules, tensor products, locally convex algebras, Banach modules, multipliers
Article copyright: © Copyright 1972 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia